Couldn't find what you looking for?

TRY OUR SEARCH!


After really thorough and meticulous therapy conducted by several health experts (I’m talking about both physical and mental health), four weeks in hospital and a very good and promising final report, I was released back to the real world. I spent a lot of money on this therapy and I wanted to make the best of it. But now, after six months, it all seems pointless and not worth bothering. I barely eat, I go to the gym six times a week (and feel a terrible guilt for having that one day free) and the worst thing is that I started with laxative abuse... again. The treatment was very embarrassing and unpleasant, and yet, it seems that it meant nothing to me. How to fight very excessive laxative (ab)use?

Loading...


Well, you are aware that laxative abuse can turn into something very nasty and there is not much I can add. Your wish to become thinner makes you reach out for all possible ways and each way is wrong and dangerous. Excessive use of laxatives is similar to excessive use of any other medicine - the mechanism is the same. Provided your treatment was as successful as you say, you probably do not need laxatives at all. There lies your first mistake - laxatives are not to be used unless doctor prescribed them. Even if you suffer from constipation (which I doubt) it can be treated with diet adjustments and changes. You do not have to reach out for laxatives the first time you experience certain difficulties in defecation. Your second mistake is taking too much laxatives. Your body is getting used to them as the time goes by and you need higher doses in order to achieve what you want. All this, of course, does not contribute to the well-being of your organism. You remain constipated and bloated and this influences your mental state. You become more dissatisfied and you feel that you cannot control anything in your life... This pushes you further into traps of anorexia and makes you feel more miserable. As for your bowels and colon, taking laxatives is a very bad idea since constant constipation and too much exertion while defecating can cause serious problems. Anal fissures and other disorders are possible and some of them can turn into surgery - requiring conditions. There were obviously some gaps in your therapy, although you think it was meticulous. Talk to the doctor because this is reoccurring of anorexia symptoms.
Reply

Loading...